MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE RIGHT 20MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE RIGHT 20MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Radiolucent Lines (4848)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona revision cemented standard femoral component right size 7 catalog #: 42504606202 lot #: 64998934, persona revision cemented tapered stem extension 14mm diameter +75mm length catalog #: 42560007514 lot #: 64853528, persona revision cemented distal femoral augment size 7, 7+ 5mm catalog #: 42556606205 lot #: 64739702, persona revision cemented tapered stem extension 14mm diameter +75mm length catalog #: 42560007514 lot #: 64853528, persona revision cemented tibial augment half block right medial size cd 5mm catalog #: 42555803405 lot #: 64925229, persona revision cemented tibial augment half block right medial size cd 10mm catalog #: 42555803210 lot #: 64729302, persona revision cemented tibial component right size d catalog #: 42542006702 lot #: 65000266, refobacin bone cement r 1x40 us catalog #: 110034355 lot #: az34al0105.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced pain and stiffness approximately two (2) years following right knee arthroplasty.The patient was referred to pain management clinic and reportedly improved.No plan for surgical intervention was reported.Initial operative notes noted no intraoperative complications.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h4, h6, h11.Medical records provided confirmed mild pain and stiffness with minor radiolucency.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA POSTERIOR STABILIZED ARTICULAR SURFACE RIGHT 20MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19709119
Report Number3007963827-2024-00266
Device Sequence Number16923149
Product Code MBH
UDI-Device Identifier00889024244498
UDI-Public(01)00889024244498(17)230731(10)64104257
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K123459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberN/A
Device Catalogue Number42522600520
Device Lot Number64104257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight117 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American